Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|mcr19fan - Wed Dec 24, 2008 8:02 am||
Hi, I was recently switched to the generic from Yasmin in late September or early October. Everything has been okay with the switch, but I just missed my period that I was supposed to have last week. I haven't had sex since the second week in November and I got my period two weeks later. I remember missing two pills this past month but I followed procedure and took 2 for the two next days and I'm continuing on with my pills currently. I'm really worried that I'm pregnant but I'm not quite sure how that came to be if I already had my normal period. Is it possible that due to stress, since I just had two weeks of finals, I missed it but am not pregnant?
|Debbie Miller, RN - Sat Dec 27, 2008 12:52 pm||
It is not unusual for your periods to be minimized on this oral contraceptive. I would not worry about it but whenever you are in doubt, take a pregnancy test since there are some cases where, even with consistent use, women get pregnant while on the pill.
Since you did have a period after having sex, it is very unlikely you are pregnant now. Try not to worry. Hormones as well as stress can affect your periods.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.